Publication Type : Journal Article
Publisher : Computers Mathematics with Applications
Source : Computers & Mathematics with Applications, Volume 62, Number 3, p.1350 - 1358 (2011)
Url : https://www.archive.amrita.edu/biblio?f%5Bkeyword%5D=28920
Keywords : Keywords:
Fractional calculus; Caputo derivative; Integrodifferential equation; Nonlocal condition; Resolvent operators
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2011
Abstract : In this paper, we prove the existence of solutions of fractional integrodifferential equations by using the resolvent operators and fixed point theorem. An example is given to illustrate the abstract results.
Cite this Research Publication : K. Balachandran and Kiruthika, S., “Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators”, Computers & Mathematics with Applications, vol. 62, pp. 1350 - 1358, 2011.